American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Xu Cheng, Tito Mejia and Detang Zhou. Stability and compactness for complete $f$-minimal surfaces. Trans. Amer. Math. Soc. 367 (2015) 4041-4059.
Abstract, references, and article information   
View Article: PDF

[2] Swanhild Bernstein and Isaac Z. Pesenson. The Radon transform on $SO(3)$: motivations, generalizations, discretization. Contemporary Mathematics 598 (2013) 77-96.
Book volume table of contents   
View Article: PDF

[3] J.-B. Bru and W. de Siqueira Pedra. Non--cooperative equilibria of Fermi systems with long range interactions. Memoirs of the AMS 224 (2013)
Book volume table of contents   

[4] Ren Guo. Local rigidity of inversive distance circle packing. Trans. Amer. Math. Soc. 363 (2011) 4757-4776. MR 2806690.
Abstract, references, and article information   
View Article: PDF

[5] Andrei Moroianu and Uwe Semmelmann. Infinitesimal Einstein deformations of nearly Kähler metrics. Trans. Amer. Math. Soc. 363 (2011) 3057-3069. MR 2775798.
Abstract, references, and article information   
View Article: PDF

[6] Adam M. Oberman. An explicit solution of the Lipschitz extension problem. Proc. Amer. Math. Soc. 136 (2008) 4329-4338. MR 2431047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Enrico Valdinoci, Berardino Sciunzi and Vasile Ovidiu Savin. Flat level set regularity of $p$-Laplace phase transitions. Memoirs of the AMS 182 (2006) MR 2228294.
Book volume table of contents   

[8] O. Druet and F. Robert. Bubbling phenomena for fourth-order four-dimensional PDEs with exponential growth. Proc. Amer. Math. Soc. 134 (2006) 897-908. MR 2180908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Emmanuel Hebey and Frédéric Robert. Compactness and global estimates for the geometric Paneitz equation in high dimensions. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 135-141. MR 2119034.
Abstract, references, and article information   
View Article: PDF

[10] Jianxin Zhou. Instability analysis of saddle points by a local minimax method. Math. Comp. 74 (2005) 1391-1411. MR 2137008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Motoko Kotani and Toshikazu Sunada. Standard realizations of crystal lattices via harmonic maps. Trans. Amer. Math. Soc. 353 (2001) 1-20. MR 1783793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] N. Ghoussoub and C. Yuan. Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents. Trans. Amer. Math. Soc. 352 (2000) 5703-5743. MR 1695021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Daniel Offin. Hyperbolic minimizing geodesics. Trans. Amer. Math. Soc. 352 (2000) 3323-3338. MR 1661274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Manuel Barros, Angel Ferrández, Pascual Lucas and Miguel A. Meroño. A criterion for reduction of variables in the Willmore-Chen variational problem and its applications. Trans. Amer. Math. Soc. 352 (2000) 3015-3027. MR 1621713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Abbas Bahri and Iskander A. Taimanov. Periodic orbits in magnetic fields and Ricci curvature of Lagrangian systems. Trans. Amer. Math. Soc. 350 (1998) 2697-2717. MR 1458315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Cañada, P. Drábek and J. L. Gámez. Existence of positive solutions for some problems with nonlinear diffusion. Trans. Amer. Math. Soc. 349 (1997) 4231-4249. MR 1422596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Oliver Knill. Topological entropy of standard type monotone twist maps. Trans. Amer. Math. Soc. 348 (1996) 2999-3013. MR 1373642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ian Anderson and Gerard Thompson. The inverse problem of the calculus of variations for ordinary differential equations. Memoirs of the AMS 98 (1992) MR 1115829.
Book volume table of contents   

[20] Lorenzo Sadun and Jan Segert. Non-self-dual Yang-Mills connections with nonzero Chern number. Bull. Amer. Math. Soc. 24 (1991) 163-170. MR 1067574.
Abstract, references, and article information   
View Article: PDF

[21] Yi Ming Long. Multiple solutions of perturbed superquadratic second order Hamiltonian systems . Trans. Amer. Math. Soc. 311 (1989) 749-780. MR 978375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yann Brenier. The least action principle and the related concept of generalized flows for incompressible perfect fluids . J. Amer. Math. Soc. 2 (1989) 225-255. MR 969419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Frederick J. Almgren Jr and Elliott H. Lieb. Singularities of energy-minimizing maps from the ball to the sphere. Bull. Amer. Math. Soc. 17 (1987) 304-306. MR 903738.
Abstract, references, and article information   
View Article: PDF

[24] F. H. Clarke. Hamiltonian analysis of the generalized problem of Bolza . Trans. Amer. Math. Soc. 301 (1987) 385-400. MR 879580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Richard S. Palais and Chuu-Lian Terng. A general theory of canonical forms . Trans. Amer. Math. Soc. 300 (1987) 771-789. MR 876478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] I. Kupka. Geometric theory of extremals in optimal control problems. I. The fold and Maxwell case . Trans. Amer. Math. Soc. 299 (1987) 225-243. MR 869409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hédy Attouch and Roger J.-B. Wets. Isometries for the Legendre-Fenchel transform . Trans. Amer. Math. Soc. 296 (1986) 33-60. MR 837797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Frank H. Clarke. Periodic solutions of Hamilton's equations and local minima of the dual action . Trans. Amer. Math. Soc. 287 (1985) 239-251. MR 766217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Szymon Dolecki, Gabriella Salinetti and Roger J.-B. Wets. Convergence of functions: equi-semicontinuity . Trans. Amer. Math. Soc. 276 (1983) 409-430. MR 684518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. J. McShane. Some existence theorems in the calculus of variations. III. Existence theorems for nonregular problems . Trans. Amer. Math. Soc. 45 (1939) 151-171. MR 1501985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia